# SDR HYI2001F00005

- Difficulty date: November 5, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N6879R
- Make and model: Cessna 402C
- Aircraft serial: 402C0611
- Engine: Cont TSIO520*
- System (JASC): 2460 · DC Power Distribution System
- Part: Master Switch
- Part number: CM358950
- Condition: Failed
- Location: Inst Panel
- Part time: 1,000 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT INSPECTION AVIONIC MASTER SWITCH FAILED.  MAINTENANCE REPLACED SWITCH AND RETURNED AIRCRAFT TO SERVICE.(K)
